# SDR DALA1024039886

- Difficulty date: September 24, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D17
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 427-598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON FWD CARGO RT TRACK INSIDE OF LIP FROM BS 427 TO 8 INCHES AFT OF BS 598. REPAIRED IAW SRM 51-30-1, SRM 51-30-5 & SRM 51-30-3.
